# SDR IPXA2024022778715

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,705 hours, 25,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Binding
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE DIFFICULT TO LATCH/UNLATCH ADJUSTED LOWER CREW ENTRY DOOR LATCH ROLLER IAW 757 AMM 52-12-00-825-007. CREW ENTRY DOOR OPERATES NORMAL. OK TO CONTINUE
